# SDR ASAA2017011219615

- Difficulty date: January 12, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A851024
- Condition: Corroded
- Location: Bs 951-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED.  ACFT GROUNDED. REMOVED CORROSION. REPLACED IAW  SRM 51-40-02 & DWG 147A8501 REV:-.
